• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2015, Volume: 8, Issue: 13, Pages: 1-7

Original Article

Coupled Fixed Points Results for Nonlinear Contractions in Quasi-ordered Metric Spaces


The purpose of this paper is to prove some coupled fixed point theorems for mappings having the mixed monotone property in quasi-ordered metric spaces. Here, we take two mappings F and T in which F is assumed to satisfy the mixed monotone property and T is an ICS mapping. Also, an explained example is given to verify our findings.

Keywords: Contraction Type Mapping, Coupled Fixed Point, ICS Mapping, Mixed Monotone Property, Quasi-Ordered Metric Space


Subscribe now for latest articles and news.